# SDR USAA2015031900010

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,288 hours, 25,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110300
- Part serial: 70259
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAIN NOTIFIED CREW THAT SMOKE DETECTORS WERE INOPERATIVE.  FLIGHT ATTENDANTS LATER SMELLED ODOR IN AFT GALLEY & SAW FOG AT ROW 20.  CAPTAIN ELECTED TO RETURNED DUE TO AFT CARGO COMPARTMENT SMOKE DETECTOR FAULT, FUMES & FOG.  R & R AFT CARGO COMPARTMENT SMOKE DETECTOR IAW AMM 26-16-15-400-001-A.  GOOD OPERATIONAL CHECK.
